Keppra and itching

Common Questions and Answers about Keppra and itching

keppra

Just wanted to ask if anyone has experienced swollen glands and itchy eyes when taking trileptal? I've only been on it now for 3wks and am currently on 75mg along with 375mg of Keppra twice daily. I don't have a rash but am wondering if this is just a cold or side effect from meds. I called the nurse yesterday at docs office they suggested being checked out by PMD, any suggestions? I dont have a fever or any other symptoms? Thanks for the feedback.
after about a year the b6 injections were stopped as my b6 levels where back to normal the vitamin injections had no effect on the muscle pain and pins and needles/numbnes in my hands and forearms . i have had many tests over the years to check my nervous system is ok and everything comes back fine over the last 4 years i had had a few muscle injures in my arms and wrists which i think are connected to me taking kepra .then 2 months ago i injured my middle finger on my left hand.
over the last month i have been changing my aep, im coming of tegretol and going on to keppra, whilst also being on 800 mg of sodium valprote, and i feel like my senses are taking alot more info in then usual, is this a normal processs to be going through when changing meds the same way i am? i also feel shaky, my vision is silghtly blurred and im also not as hungry not that im complaining about that lol. if anyone has any info i would be gratefull thanks.
hi, i have had to surrender my driving licence because of possible Epilepsy, im taking 500 keppra morning and night, no one is sure that i have epilepsy but as i fainted whilst over working and being sleep deprived and having back head cold which gave me bad ear pressure, the doc thinks its safer to take this pill as I need to drive for my employment, i can re-apply for the return of my licence in october this year.
Severe side effects are allergic reactions to the drug leading to breathing difficulties, itching, severe tightness in the chest etc.Be vigilant about these side effects and consult your healthcare provider in case you have any. A drug is usually prescribed when the benefits outweigh the potential risks. I hope you find this information useful. Best of luck!
However, he said it could NOT be causing me so much pain. He checked out my arm and noticed a hard soft tissue knot, and suggested removing it through surgery and it "might" relieve my pain. So, 3 weeks ago I had the said surgery and it was removed (a hard soft tissue mass about the size of a marble). No, this was not the cyst inside my humerus bone. Anyways, I still have the pain, and it is extremely terrible at night (on a scale of 1 to 10, a 20 at night).
A little over a week ago I started Keppra and last Friday I started Carbatrol. Is it normal to feel like your skin is on fire? It's in random parts and moves location...it feels more like a sunburn. Around my eyes it feels more like I have pieces of glass in my skin. Does it also make your skin more sensitive...while washing in the shower I started bleeding due to the loofah sponge thingy that I use....
He gave me Topomax and Keppra for epilepsy and some medicine for the pain. When I got back to USA I went to the clinic for my MRI results. The Dr. told me my results came back normal. He told me to not take any more of the medicine I was given in Mexico because I do not have epilepsy. He said this medicine was not necessary and it could ruin my digestive system. He sent me to have a urine test and I had a minor infection. He gave me pills for that. He also gave me floxentine pills.
I wake up with all the things I hope to accomplish that day and then by 9 am my body is D.O.N.E. I then have to rest and/or cool down and then can attempt item #2 on my list. I shouldn't be walking and moving throughout my day like a 95 year old woman. Speaking of that....last week I saw a 80 something year old woman mowing her lawn (I'm in Nebraska...tough women out here...lol) and I was jealous and sad at the same time.
If your father is on any seizure medications, I would start there first. My mother was on Keppra and Dilantin, and it made her very restless.Go with your instincts.
For me, my gums feel infected, my teeth all think they need root canals, my jaws feel like they are being shoved in, in the hinges, and stabbed, and punched til they are broken, my tongue tip and lips feel like they have shingles, and my face around my mouth, including my nose and cheekbones and jaw, upper and lower, feel numb / burning / itching / tingling. I've had it before, it lasts a few weeks to a couple months. It seems to be creeping up on me really slowly this time.
He increased by carbadopa/levadopa to 3-4 tables 25/100, gives me 2 keppra dailiy- 250ml. I still have jumpy legs and arms that won't sit still. I have to fidget or go insane. It comes on me after I take my carbidopa as well as before. I also start itching like crazy, nothing but a hairbrush will satisfy my need to be scratched. So I tak 4 Carbidopa a day. I am also taking flax oil, vit. E. folic acid. flourosimide, Zolpiden tartrate, benadryl, cymbalta, and Nexium for my bad heartburn.
All neurological tests--and there have been many including a muscle biopsy--have returned negative. For the sake of brevity I’ll oversimplify, but essentially when the condition strikes, my limbs, (usually my lower extremities) will feel ice cold though to the touch they are quite warm. In any case, shortly after this cold sensation strikes, the muscles in the affected limbs cramp with a vengeance. The word “agony” comes to mind.
It can be a bumpy ride!
I am going on 3 months now with pain everday either in my legs, buttock and lower back, and hands (alternating location) Not excessive pain but a definitive burn and general just not feeling right kind of pain. I have had no other blisters or outbreak. My questions are 1. Could this have been an initial HSV I outbreak, even if I have had oral Herpes for years? 2. What are your thoughts on Post Herpetic Neuralgia? On other forums many complain of the same type of long lasting pain.
I need to regroup. I need your assistance. With as fast as people are coming to the board, I cannot keep up with everyone. So I'd like to ask, maybe it would be easier for all of us, if we could list our "forum names;" "diagnosed or undiagnosed;" and if not MS, then what your doctors are saying that you have.
http://www.leospetcare.com/keppra-and-zonisamide-new-treatments-for-seizures-in-dogs/ 60 tablets (one month for a 30lb dog) of 100mg zonisamide costs at three pharmacies: 1) CVS – $ 226 2) Walgreens – $ 111 cash, or $54.99 with a $20/year Walgreens Savings Club Card 3) Costco – $ 14.88 (!!) 60 tablets of extended-release 500mg levetiracetam (Keppra) costs at three pharmacies: 1) CVS – $ 240 2) Walgreens – $ 245 cash, or $106 with a $20/year Walgreens Savings Club Card 3) Costco – $ 36.76 (!
doctors!! post ur rant and get it out of ur system and enjoy the rest of the week!! and look for a different thread for everyday of the week!!
I'm on so many meds that I'm either wide awake or passed out. At the moment I'm on Morphine, Percocet, Decadrone, Keppra, Zofran, and I'm pretty sure there's something else. :P I tried uploading pics all day yesterday, but it's not letting me on this site. I'll try again later. Dr said yesterday I should probably be out by Monday..so we'll see! I'm totally exhausted when I'm up. I really thought I posted on here the other day, but can't find it so I guess I forget?
I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.Witch is great for me. I am over weight.I am tired more than normal,but i did sleep alot due to migrains.I do have more side effects and stuff,but I wont over load you all at once.I know this sounds like alot, but it has gotten better as time goes on. I have started to level off and become more normal.
5 years and have better control now. Narcotics have not helped. Neurontin and Lidoderm patch helped the most. Acupuncture did not help. I am back to work but in the past 3 months I have missed about 10 days due to pain. You mentioned that you were on Ultram at 6 weeks after surgery. I was taking oral morphine and a morphine patch for almost 6 months after surgery so perhaps you will have less pain soon. I hope this information helps. Good luck.
I get these unexplained chills all the time, where im freezing cold with goose bumps all over my body. They hurt and I can barely walk they are so bad sometimes. I check my temp when I get these episodes and its perfectly normal. I do not have a infection or am not sick. Im not even in a cold environment. Everyone around me is not cold. Its the weirdest thing, and I cant find a answer for it. Its like my body is messed up and sending these chills for no reason. Please help.
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
Now here I sit, nearly a full week late, and I break down to buy one of those HPT's and the thing comes out negative. I keep feeling like I'm going to get my period and nothing...day after day. I'll post again with the blood test results, because I'm going in for one tomorrow. Obviously from the other posts, it can be possible to test negative on an HPT but then positive with a blood test (that's what I'm secretly hoping).
MedHelp Health Answers